iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyacneI suffer from acne vulgaris. What medication can I use?

My skin is photodamaged and wrinkled. Why?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Rashmi Singh

Medically reviewed by

iCliniq medical review team

Published At February 27, 2016
Reviewed AtJanuary 23, 2024

Patient's Query

Hello doctor,

Can I use Adapalene, Clindamycin and Acedapsone in combination for acne vulgaris? Currently I am on the latter two and Isotretinoin capsules and also taking an antibiotic known as Azithromycin. My skin is also photodamaged and wrinkled. Kindly guide.

Answered by Dr. Rashmi Singh

Hello,

Welcome to icliniq.com.

Yes, you can use all of that. Isotretinoin, Adapalene and Benzoyl peroxide (BPO) can irritate your skin a lot. My advise is to continue it only till your acne comes down a bit, but then continue only with Clindamycin. For photodamaged skin, both Isotretinoin and topical retinoids can help. Tretinoin works better than Adapalene though. Please do not self-medicate with Isotretinoin. Do it under a dermatologist's or physician's supervision only.

Patient's Query

Hello doctor,

Thank you for the reply.

I have already consulted with a doctor and he only prescribed me the above medications. I was using Adapalene and Involym for two months as my acne was not improving. He asked me to stop both medications. Though acne has significantly reduced, large pores and wrinkles are still there for which Adapalene as well as Tretinoin gel helped a lot. After a year it recurred again. Is it alright if I continue Adapalene or Isotretinoin along with the above medications? Please help.

Answered by Dr. Rashmi Singh

Hi,

Welcome back to icliniq.com.

If it does not irritate your skin, you can use the combination. There is no contraindication.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Rashmi Singh
Dr. Rashmi Singh

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

acneclindamycin

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy